MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET WITH ENFIT CONNECTO; DH CPK NG TUBES

AVANOS MEDICAL INC. CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET WITH ENFIT CONNECTO; DH CPK NG TUBES
Model Number 42-7366
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 21 feb 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that a nasogastric (ng) tube was inserted into an infant patient diagnosed with food intolerance and gastro-oesophageal reflux.The tube was inserted to 20cm and placement was confirmed via acidic aspirate.Overnight the tube advanced by 2cm, three times.An x-ray on (b)(6) 2020 confirmed that the tube had broken in the patient's stomach.Patient has family history pyloric stenosis.This was confirmed in the patient via ultrasound.Broken piece was retrieved at the time of the pyloromyotomy via small gastrostomy.Per additional information received 11 feb 2020, the patient had been scheduled to have a pyloromyotomy anyway, and an additional small procedure (gastrostomy) was performed to remove the broken piece of ng tube.The patient has since fully recovered from the operation.

Brand Name
CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET WITH ENFIT CONNECTO
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key9751890
Report Number9611594-2020-00032
Device Sequence Number14235489
Product Code KNT
UDI-Device Identifier20815149020574
UDI-Public20815149020574
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42-7366
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2020
Initial Report FDA Received Date02/25/2020
Patient Sequence Number1
Patient Age3 MO
Patient Weight3